On Isomorphism Types of Measure Algebras

Edward Marczewski; Roman Sikorski

Fundamenta Mathematicae (1951)

  • Volume: 38, Issue: 1, page 92-98
  • ISSN: 0016-2736

How to cite


Marczewski, Edward, and Sikorski, Roman. "On Isomorphism Types of Measure Algebras." Fundamenta Mathematicae 38.1 (1951): 92-98. <http://eudml.org/doc/213234>.

author = {Marczewski, Edward, Sikorski, Roman},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration},
language = {eng},
number = {1},
pages = {92-98},
title = {On Isomorphism Types of Measure Algebras},
url = {http://eudml.org/doc/213234},
volume = {38},
year = {1951},

AU - Marczewski, Edward
AU - Sikorski, Roman
TI - On Isomorphism Types of Measure Algebras
JO - Fundamenta Mathematicae
PY - 1951
VL - 38
IS - 1
SP - 92
EP - 98
LA - eng
KW - differentiation and integration
UR - http://eudml.org/doc/213234
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.